# SDR ASAA2017090421814

- Difficulty date: September 4, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 14,483 hours, 4,760 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING AFTER START CHECKLIST, THE LEFT PACK LIGHT ILLUMINATED DURING RECALL AND EXTINGUISHED WHEN MASTER CAUTION RESET.  ACFT GROUNDED.  PERFORMED PACK/ZONE TEMP CONTROLLER BITE TEST IAW AMM 21-61-00-700-806-002, GREEN GO LIGHT ILLUMINATED AND NO FAULTS FOUND.
